MathSciNet Relay Station
MathSciNet bibliographic data
MR376646 (51 #12821) 13B10
Suzuki, Satoshi; Nishimura, Jun-ichi Higher differential algebras of discrete valuation rings. Bull. Amer. Math. Soc. 80 (1974), 865–867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement